# SDR SWAA2021071694209

- Difficulty date: July 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 58,184 hours, 34,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O GLARESHIELD GRAB HANDLE BROKEN ; / [01] REMOVED AND REPLACED F/O GRAB ASSIST HANDLE PER AMM 20-00-00 S.I.P.
